# SDR SWAA2024012632747

- Difficulty date: December 7, 2023
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 37,864 hours, 17,584 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING DEFLECTION CONTROL RIB IS LOOSE<[01] REPAIRED RIGHT WING DEFLECTION CONTROL RIB AND PANEL SUPPORT IAW SRM 57-51-02-2R-1; SRM 57-51-02-2R-4;[02] VERIFIED COMPLETE STEP 9; MEASUREMENTS TABLE OK; CARD COMPLETE.
